# SDR KCSA11089

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446F
- Aircraft serial: 26353
- Aircraft time: 72,416 hours, 14,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS1698
- Condition: Defective
- Location: Cabin
- Part time: 564 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WORKING CREW UPPER DECK DOOR WARNING LIGHT INADVERTENTLY DEPLOYED LT UPPER DECK SLIDE.  SLIDE PARTIALLY DEPLOYED.  REMOVED AND REPLACED UPPER DECK SLIDE IAW B747-400 MM 25-68-01.
